# SDR WX0A202310031860

- Difficulty date: September 19, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N327NV
- Make and model: Airbus A319-111
- Aircraft serial: 2556
- Aircraft time: 50,420 hours, 36,383 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TRAILING EDGE OVERHANG AREA, CORROSION FOUND AT LOWER SURFACE OF TOP  SKIN BTW RIB 16 TO WMRX 5855.60. / RH WING TRAILING EDGE OVERHANG AREA TOP SKIN LOWER SURFACE BTW  RIB 16 TO WMRX 5855.60, CORROSION REMOVED AND FOUND STRUCTURALLY ACCEPTABLE AS PER AIRBUS DOSSIER # 81283571.  PERMANENTLY DISPOSITION PERFORMED AS PER REPAIR INSTRUCTIONS R572-58616 ISSUE L PARAGRAPH D AND E ( SEPT-05-2022 ) AND COMPLY ALLEGIANT ERO # R5721-0151 REV 00.   REPAIRED CLASSIFIED MAJOR CATEGORY B WITH FUTURE INSPECTIONS AS PER RDAF # 81283571/002/2023#A.  THRESHOLD INSPECTIONS: 31 000FC / 57 000FH, INTERVAL INSPECTIONS: 31 000FC / 57 000FH AND METHOD OF INSPECTION: EXTERNAL DETAILED VISUAL INSPECTION.  SEE AWS FOR DETAILS OF WORK ACCOMPLISHED, NDT REPORT MWO: 55907-15 AND ATTACHED SHEETS FOR RESULTS. 990001287"
